Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 657934, 7 pages
http://dx.doi.org/10.1155/2014/657934
Research Article

Change of Scale Formulas for Wiener Integrals Related to Fourier-Feynman Transform and Convolution

1Department of Mathematics, Daejin University, Pocheon 487-711, Republic of Korea
2School of Liberal Arts, Seoul National University of Science and Technology, Seoul 139-743, Republic of Korea
3Department of Mathematics, Yonsei University, Wonju 220-710, Republic of Korea

Received 18 April 2014; Accepted 19 May 2014; Published 26 June 2014

Academic Editor: Ismat Beg

Copyright © 2014 Bong Jin Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bong Jin Kim, Byoung Soo Kim, and Il Yoo, “Change of Scale Formulas for Wiener Integrals Related to Fourier-Feynman Transform and Convolution,” Journal of Function Spaces, vol. 2014, Article ID 657934, 7 pages, 2014. doi:10.1155/2014/657934